MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE PS FEM LT SZ 4 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US ATTUNE PS FEM LT SZ 4 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150410124
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscular Rigidity (1968)
Date of Event 10/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: e3: initial reporter is a lawyer.D6, h4: the information provided regarding the manufacturing date and implantation date are identified to be conflicting.Continued follow-up is being conducted and any additional information received will be reported.
 
Event or Problem Description
It was reported that the patient was treated with a manipulation under anesthesia of the left total knee arthroplasty, as well as an intra-articular steroid injection of the left knee, addressing knee stiffness.There were no complications.Affected knee: left.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: h4.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot :the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
Medical record ad(b)(6) 2025 on (b)(6) 2022, the patient c/o pins and needles sensation, aching, and numbness to her left knee and left foot.She is undergoing an mri to evaluate for placement of a spinal cord stimulator trial.
 
Event or Problem Description
Medical records received on ad 30 june 2025 were reviewed by a clinician to identify patient harms/product issues.Clinic note and radiological review dated 18 dec 2024: patient reported pain and stiffness 2 years after revision of a depuy femoral component, tibial tray, and insert and retention of a depuy patella to a competitor construct.The physical exam identified swelling and stiffness.X-rays determined that the competitor prosthesis was well-fixed and aligned.The radiographs identified heterotopic ossification and adhesions around the patellar tendon.No treatment was reported.(b)(4) was created to capture this event.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added : b5.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Medical records received: records provided are for mri results (year 2019) of the cervical, thoracic, and lumbar spine, for pain in those regions.Comparisons are with exams from year 2015.There is no suggestion or reasonable indication that the patient's knee is in any manner related to the patient's spine issues.An x-ray for possible retained foreign body for the left knee proved to be negative--there was no evidence of any foreign body (broken needle tip was suspected?).Records by volume include billing information, as well as copies of publicly available literature and legal articles for total knee failures and litigation.None of these articles directly pertains to this current patient's knee or reported adverse events.It is not clear as to why they were included.There is no new information contained in these medical records that impacts the current impacted products or coding for this medical device complaint.

Brand Name
ATTUNE PS FEM LT SZ 4 NAR CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21535503
Report Number1818910-2025-03526
Device Sequence Number7099119
Product Code JWH
UDI-Device Identifier10603295041696
UDI-Public(01)10603295041696(17)280831(10)8920339
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150410124
Device Lot Number8920339
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer02/28/2025
03/14/2025
06/30/2025
08/25/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date03/12/2025
03/17/2025
07/10/2025
09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 4 CEM; ATTUNE MEDIAL ANAT PAT 32MM; ATTUNE PS FB INSRT SZ 4 8MM; ATTUNE PS FEM LT SZ 4 NAR CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale